# SDR FDEA201009143420

- Difficulty date: September 14, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50651
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: CORROSION ON FLOORBEAM UPPER CHORD AT STA 740, RBL 45-64,  CORROSION REPAIR CARRIED OUT AS PER EA  F-5310-142312.   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
